# SDR ASAA0640047

- Difficulty date: January 19, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434370
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND RIGHT INBOARD AFT FLAP DENTED ON LOWER SIDE 1 INCH FROM TRAILING EDGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLERS AND DOUBLERS IAW B737-400 SRM 51-70-10.  (M)
